# SDR AALA202508139879

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,382 hours, 13,547 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOOR 4R ARM HANDLE FOR SLIDES BROKE OFF. MAINTENANCE FOUND THE HANDLE PLATE INSTALLATION HARDWARE WAS MISSING AND RE-ATTACHED THE HANDLE PLATE USING NEW HARDWARE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
